Helping You Find Full Text Journal Articles

May
2017

Chemotherapy-induced peripheral neuropathy (CIPN) is a dose-limiting chemotherapy toxicity, which has a long-lasting effect and decreases quality of life. Although several tools have been developed to detect CIPN, the study quality, psychometric properties, and practicality of CIPN assessment tools have not been systematically reviewed.
.
Full Text Link Source Status
http://oncologypt.org/pdfs/fact-sheets/CIPN-Factsheet.pdf
Web SearchFound
https://gotoper-com.s3.amazonaws.com/_media/_pdf/AJHO_Jan15_
Web SearchFound
10.1188/17.ONF.E111-E123
DOI ListingPossible


Similar Publications

Dec
2010

Chemotherapy-induced peripheral neuropathy (CIPN) remains the principal dose-limiting toxicity of many agents. This systematic review evaluates available CIPN measures and provides rationale for selection of measures in this field. Searches of Medline (1966-2010), CINAHL (1966-2010), Embase (1966-2010), and Cochrane (1988-2010) databases were performed.

View Full Text PDF Listings View primary source full text article PDFs.

Nov
2014

Chemotherapy-induced peripheral neuropathy (CIPN) is a major dose-limiting toxicity of cytostatics. With improved survival among cancer patients, CIPN may have a major impact on quality of life (QoL) of cancer survivors.
To determine the occurrence of CIPN induced by oxaliplatin and taxanes and its impact on QoL median 6 months after chemotherapy.

View Full Text PDF Listings View primary source full text article PDFs.

Jun
2011

Chemotherapy-induced peripheral neuropathy (CIPN) can be a debilitating and dose-limiting adverse effect of chemotherapy. Comprehensive self-report tools for CIPN are needed for research and clinical practice.
The purpose of this psychometric study was to describe the development and evaluate the reliability and validity of a new self-report tool designed to measure CIPN, the Chemotherapy-Induced Peripheral Neuropathy Assessment Tool (CIPNAT).

View Full Text PDF Listings View primary source full text article PDFs.

Apr
2016

Chemotherapy-induced peripheral neuropathy (CIPN) is a common and often dose-limiting side effect of chemotherapy that can result in disability and poorer quality of life. However, no standardized measurement for CIPN exists. Clinicians often base decisions for dose modification or discontinuation of a chemotherapeutic agent on patient report of subjective symptoms and physical examination.

View Full Text PDF Listings View primary source full text article PDFs.
Back to top